# SDR QXEA200602316

- Difficulty date: August 29, 2006
- Submitted: August 31, 2006
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 10,850 hours, 7,628 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Warning Light
- Condition: False Indication
- Location: Prop De Ice
- Stage of operation: TX
- How discovered: V
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

GEG FLIGHT 2355: PROP DEICE CAUTION LIGHT REMAINS ILLUMINATED WITH PROP DEICE SWITCH IN THE OFF POSITION ON RAMP.  MAINTENANCE PERFORMED OPS CHECK.  NO DEFECTS NOTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
